# SDR SWAA2020121433735

- Difficulty date: November 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 146A74017
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN STRAP AT TOILET SERVICE CUT OUT AT LOWER FUSELAGE WL 152.5 AND BS 847 TO BS 867 BETWEEN S-24L AND 25L.  BLENDED EXTERNAL SKIN STRAP AT TOILET SERVICE CUT OUT AT LOWER FUSELAGE WL 152.5 AND BS 847 TO BS 867 BETWEEN S-24L AND S-25L MEASUREMENTS ARE: L=3.418' W=1.968' MRT=0.080' AND EVALUATED REWORKED AREA AND STRAP MUST BE REPLACED DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM B737-700.  REPLACED STRAP (PLATE-HINGE CLOSEOUT), IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG NR 146A7401 SHEET 13 REV A.  REPAIR STRAP P/N:146A7401-7, IAW DWG NR 146A7401 SHEET 13 REV A.
